# SDR UALA2011110105926

- Difficulty date: October 31, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 75,566 hours, 21,850 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Exhaust Valve
- Part number: 566918
- Part serial: 151
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OVBD EXHAUST VALVE TEST STATUS MSG ON.  REPLACED OVBD EXHAUST VALVE, CHECKS OKAY.
